Print Topic - Archive

BTD Forums  /  Supp Right For Your Type  /  niacinflush or  soy protein intolerance
Posted by: Amazone I., Tuesday, May 15, 2012, 9:07am
this morning happened something strange for the second time to me, my hands got only on the top very hot and reddish but not the fingers .... then a bit in my face and I saw also right knee as well, some spots onto my shoulders.... :-/ :o :P

I've taken a supplement wich contains 35mg's of Niacin and 100mg's of soy protein.... and some yeast....

after about 45 minutes all was + - gone but I feel insecure whats that as a symptome...tested myselve and saw this mutlivit wasn't ok for me- but all the aminos and rest of orthomolecular supps. are ok.... but the very first time it happened...some 3 or 4 weeks ago- the same symptoms...my top of my hands got hot and reddish  like a shnippled glove coz only the fingers werent' red nor hot at all.

Then todays I took a higher amount of vit. C and Quercetin& Vit. C...to come along with histamin levels.... I still feel hot in my hands-face and a bit of my right knee but not swollen or anything likewise...
I observed it might be a sort of contact-allergy??) I've been in contact with plastic glove today and a sort of plastic emballage last time... but normally I never reacted to this stuff- but I know I'm latex-intolerant.... :-/ :o :B

Does anybody has a glimps to advice??) .... :K)


p.s.

or is this the beginnings of aging ??) ;) ;D..... :X
Posted by: DenverFoodie, Tuesday, May 15, 2012, 2:14pm; Reply: 1
I take 250 mg of Niacin twice daily along with a meal.  Sometimes I get a severe reaction to the Niacin and have major flushing of the skin.  I choose not to take the non flushing (time release) Niacin as it is less effective.  I buy it from a reputable source but my concern is each individual tablet may contain more or less than the stated dosage.  Perhaps you encountered a dose that was more than stated as well. :-/
Posted by: Amazone I., Tuesday, May 15, 2012, 2:25pm; Reply: 2
hello hello dearest Df... but 35 mg's of Niacin  versus 250 mg's is a lot ...no ??) ;) ;D ;D normally body shouldn't react for such minim dosages ...::) but perhaps was yeast merely the culprit??) coz of triggering highspeedily the histamin levels ??)...
and I forgot that issue.... :o :B :-/ :P...

but thank you for your kind input and reflection (clap)(ok)(smarty)
Posted by: Chloe, Tuesday, May 15, 2012, 3:08pm; Reply: 3
Just my two cents....but when comparing supplements to foods, I rarely have issues with foods...
but often would have a negative reaction to a supplement.  Unless it was from NAP and a supplement
I was assured wasn't filled with additional ingredients.  Sometimes it's the coating on a pill....
the binders, fillers, excipients that are the problem.  And when it comes to soy, the only soy in
supplement form I tolerate would be the Live Cell A which contains sprouted soy.  My soy comes
from soy beans or tofu/tempeh....whole foods.

Even when it comes to vitamin C...I prefer to juice a lemon, add 1/2 grapefruit sections plus a kiwi,
throw it into a blender with a little water and drink my vitamin C in food form.

Here's a list of foods high in niacin...Perhaps eat more of them rather than take a concentrated
pill.

http://www.whfoods.com/genpage.php?tname=nutrient&dbid=83

http://www.healthaliciousness.com/articles/foods-high-in-niacin-vitamin-B3.php

When I need more B vitamins, I add nutritional yeast to vegetables....sprinkle on top of fish,
salads, anything just to get a whole spectrum of Bs...

Perhaps try getting your all your nutritional needs from the foods that contain the nutrients you
want.

And to help your body absorb those nutrients, perhaps try the membrane fluidizer...which will
allow those nutrients to get into your cells.

Go back and read what Dr. D said in his commencement speech....posted by Andrea yesterday...

Here's the address:

http://www.generativemedicine.org/2012-commencement.shtml

But here is what I paid attention to....this quote from Dr. D

"Never give a complex system what it does not need: that will only increase its FRAGILITY. Just like having someone do your trigonometry homework does nothing to prepare you for the SATs, giving a system things it doesn't need, 'because it may be good for it' makes the system more dependent, not less. "
Posted by: Amazone I., Wednesday, May 16, 2012, 6:34am; Reply: 4
thank you Chloé  :K) :D
Print page generated: Tuesday, October 21, 2014, 4:05pm